# SDR HNAA2023122900540

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 43,257 hours, 40,156 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

BLD 1/2 LOW TEMP WITH WING A/I FAIL AND WING STAB FAIL.   REMOVED AND REPLACED THERMOSTAT FAN A/C IAW AMM 36-11-06 PERFORMED OPS CHECK IAW AMM 36-00-00 OPS CHECK GOOD A/C OK FOR SERVICE AT THIS TIME
